# SDR WRNA200700028

- Difficulty date: June 5, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,378 hours, 24,138 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29278123
- Part serial: 1926
- Condition: Deployed
- Location: Lt Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND, CREW OPENED LEFT HAND DOOR WITH DOOR ARMED, SLIDE WAS DEPLOYED.  SLIDE WAS PLACED ON MEL 52-61-01 AND AIRCRAFT RELEASED FOR SERVICE.  SLIDE WAS REPLACED ON 6-6-07 PER MM 25-61-00 PAGE 401.
